# SDR MALA030329

- Difficulty date: July 4, 2003
- Submitted: July 8, 2003
- Operation: Air carrier
- Aircraft: N119XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A119
- Engine: Ge CT75A2
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

AT 16000 FT ICE FULL APPROX 4 MIN IN VMC COND.  NR 2 ENG TORQUE UNCOMMANDED WENT TO 30 PERCENT TORQUE & ITT PEGGED OVERTEMP LIGHT ILLUM APPROX 5 SEC UNTIL RT PL RETARDED.  RAN QRH AFTER LOCKING OUT BOTH TORQUE MOTORS & DETERMINED IT WAS NOT AN INDICATION PROBLEM. SHUTDOWN NR 2 ENG.  MX PERFORMED BORESCOPE DUE TO TEMPS IN EXCESS OF 960 DEGREES BUT LESS THAN 970 DEGREES, FOR 2 SECONDS ON RT ENG.  NO DISCREPANCIES NOTED.  REPLACED RT HMU.  MX BOROSCOPED COMP & HOT SECTION.  CHECKED ENG CHIP DETECTOR & SCAVANGE SCREENS, NO FAULTS FOUND, REPLACED ECU DUE TO PRIOR PART HISTORY. ALL CHECKS GOOD.  ALL RUNS TEST GOOD.
